Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
veenax

Acne Breakout! Please Help With Pics

Recommended Posts

Exactly a year ago in March, I started getting lots of breakouts and acne on my cheeks only, which lasted about 2-3 months I tried everything, until I found out about the regimen. After that 2 months of breakouts I tried the regimen and my acne was went away in less than 2 weeks, it did left me with tons of hyperpigmentation but I much rather prefer that.

Anyways, Again this March, im getting breakouts again, and I cant find the source of it, idk why its happening again. I stopped using BP last year after few months of use because my acne went away. I started using the regimen since beginning of March, but its not stopping my breakouts, I have been on the regimen for few weeks already and my skin is only getting worse. Last year I was only getting it on my cheeks, but this time its my cheeks and my chin, right below my lips.

The first picture is around March 5th, when I I started noticing a breakout on my chin which I havnt had any breakouts for over 6 months, but now in a matter of just 2-3 weeks my skin has gone so worse and i can only imagine it getting worse.

I really need help! please. Anyone who can help me, I will appreciate it alot.

I am very healthy guy, I work out 6 times a week, I did switch my supplements but I stopped using them them when my breakouts started, idk how to stop it, or know the reason of it. Maybe that was an issue? but i stopped using supplements few weeks ago.

post-397279-0-83034100-1427257533.jpg

post-397279-0-06864600-1427257544.jpg

post-397279-0-48485100-1427257548.jpg

Share this post


Link to post
Share on other sites

Hi,

Have you tried taking Vitamin A and D?
I had a breakout the other week and I wondered what had caused it. Then the other day I realised I'd stopped taking my vitamin D (which I'd taken for 6 months to bring my levels out of insufficient range. The reason I stopped is because I was having a test to re-check. Anyway, my results came back in the fantastic range, meaning the supplements working.

I started taking them again 2 days ago and spots have all gone mostly again. While it could be a coincidence, acne can be linked to all kinds of things and vitamin D is one.

Try taking Vitamin D and Vitamin A (vitamin A is supposed to work like Accutane) – it slows sebum whilst doing lots of other good stuff for the skin.

Have you thought about taking Accutane?

Share this post


Link to post
Share on other sites

Hi,

Have you tried taking Vitamin A and D?

I had a breakout the other week and I wondered what had caused it. Then the other day I realised I'd stopped taking my vitamin D (which I'd taken for 6 months to bring my levels out of insufficient range. The reason I stopped is because I was having a test to re-check. Anyway, my results came back in the fantastic range, meaning the supplements working.

I started taking them again 2 days ago and spots have all gone mostly again. While it could be a coincidence, acne can be linked to all kinds of things and vitamin D is one.

Try taking Vitamin D and Vitamin A (vitamin A is supposed to work like Accutane) – it slows sebum whilst doing lots of other good stuff for the skin.

Have you thought about taking Accutane?

I am not sure about accutane, it has crossed my mind before but like mine usually stops after 1-2 months of breakouts, this is my 3rd time getting it in the past 4-5 years. It happens like once a year, and i just cant figure out why. Also when you mean vitamin A and D, you mean supplement pills?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×